# SDR ASAA2014042807951

- Difficulty date: April 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654769017
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL IS CORRODED STA 727E-767.  ACFT GROUNDED.  BLENDED CORROSION ON TRANSITION PANEL, REMAINING MAT FOUND TO BE OUT OPF LIMITS, REPAIRED TRANSITION PANEL AT AFT CARGO, COMP B, STA 727E-767 RT, IAW SRM 53-60-53-2R-4, REPAIR 4, FIG 201, PAGE 2. W=3", O=.040, R=.033, L=80", D=.007.
